# SDR CA140211002

- Difficulty date: February 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 9 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: Mismanufactured
- Location: Vent Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS DISCOVERED THAT THE TOTAL OF EIGHT FUEL VENT FITTINGS AS INSTALLED IAW DESIGN HAVE APPROXIMATELY 2 THREAD ENGAGEMENT INTO THE DOME NUT.  IT SHOULD BE 1.5 TREADS PROTRUDING ABOVE THE NUT IAW REQUIREMENTS.  AIRCRAFT`S ARE AFFECTED BY THIS ISSUE. TRIAGE IS SCHEDULED TO ASSESS THE CRITICALITY OF THE DEFECT.
